# SDR VTZA98352

- Difficulty date: November 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41013
- System (JASC): 3440 · Independent Position Determining System
- Part: Pdu
- Part number: A2104F
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD/CHO - FLT 6558 - DURING CRUISE AT 2225 HOURS ON 11-25-98, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO LEFT ESS BUS FAILURE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED LEFT PDU. OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FROM RETURN TO SERVICE.  (X)
